MathSciNet Relay Station
MathSciNet bibliographic data
MR1660231 52A20 (46B28 47B10 52A38)
König, H.; Meyer, M.; Pajor, A. The isotropy constants of the Schatten classes are bounded. Math. Ann. 312 (1998), no. 4, 773–783.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement